# SDR RAIA201201220001

- Difficulty date: January 22, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 28,428 hours, 25,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A HIGH STAGE BLEED VALVE FAIL MESSAGE FOLLOWED BY A BLEED 1 OVERTEMP.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 HIGH STAGE VALVE.  SYSTEM OPS AND LEAK CHECKED GOOD.
